# SDR WX0A071927

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911432515
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERNAL SKIN SCRATCHED & DENTED OUT OF LIMITS STATION 1401, LONGERON 4R AREA.  CUT OUT SKIN, FABRICATED FILLER & DOUBLER, LOCATED, DRILLED & INSTALLED IAW SRM 53-01 FIGURE 4 SHEET 4.  WORK ACCOMPLISHED ON WO 218787 M301 ITEM 441 & WO 1010750-2200-0125.
